# SDR SWAA2024112049228

- Difficulty date: October 15, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802;[02] VERIFIED CORRECTIVE ACTION
